3 doctors weighed in:
Is severe itching a common side effect of ramipril and if so what should I do if I am affected?
3 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
1 doctor agrees
In brief: No
It is not a common side effect.
Nonetheless you could be allergic. If you've just started ramipril, you should stop it and discuss this with the prescriber. If you've been on it for a few weeks or longer, it's very unlikely to be related.

In brief: No
It is not a common side effect.
Nonetheless you could be allergic. If you've just started ramipril, you should stop it and discuss this with the prescriber. If you've been on it for a few weeks or longer, it's very unlikely to be related.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
1 comment
Dr. Bennett Werner
You're welcome! Good luck!
Dr. Douglas Fronzaglia
Internal Medicine - Geriatrics
In brief: Call your doctor
You may be experiencing side effects of your medication.
Call your doctor.

In brief: Call your doctor
You may be experiencing side effects of your medication.
Call your doctor.
Dr. Douglas Fronzaglia
Dr. Douglas Fronzaglia
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors